Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 806056, 3 pages
Letter to the Editor

Comment on “Adomian Decomposition Method for a Class of Nonlinear Problems”

1Mathematic Department of Islamic Azad University, Branch of Arak, Arak, Iran
2Technical and Vocational University, Ahwaz, Iran

Received 29 May 2013; Accepted 19 August 2013

Academic Editors: Z. Huang and X.-S. Yang

Copyright © 2013 S. Dalvandpour and A. Motamedinasab. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Dalvandpour and A. Motamedinasab, “Comment on “Adomian Decomposition Method for a Class of Nonlinear Problems”,” ISRN Applied Mathematics, vol. 2013, Article ID 806056, 3 pages, 2013. doi:10.1155/2013/806056